Follow
Yuriy Trukhan / Юрій Трухан
Yuriy Trukhan / Юрій Трухан
Доцент математики, Львівський національний університет імені Івана Франка
Verified email at lnu.edu.ua - Homepage
Title
Cited by
Cited by
Year
Properties of solutions of a heterogeneous differential equation of the second order
OM Mulyava, MM Sheremeta, YS Trukhan
Carpathian Mathematical Publications 11 (2), 379-398, 2019
72019
Properties of analytic solutions of a differential equation
MM Sheremeta, YS Trukhan
Matematychni Studii 52 (2), 138-143, 2019
72019
Properties of analytic solutions of three similar differential equations of the second order
MM Sheremeta, YS Trukhan
Carpathian Mathematical Publications 13 (2), 413-425, 2021
52021
Properties of the solutions of the Gauss equation
MM Sheremeta, YS Trukhan
Математичні студії, 157-167, 2014
52014
On the boundedness of l-index of a canonical product of zero genus and of a Blaschke product
YS Trukhan, MM Sheremeta
Mat. Stud 29, 45-51, 2008
52008
Boundedness of the l-Index of the Naftalevich–Tsuji Product.
MM Sheremeta, YS Trukhan
Ukrainian Mathematical Journal 56 (2), 2004
52004
On properties of the solutions of the Weber equation
YS Trukhan
Carpathian Mathematical Publications 7 (2), 247-253, 2015
32015
Про обмеженність l-індексу виродженої гіпергеометричної функції
Ю Трухан, М Шеремета
Вісник Львівського університету. Серія механіко-математична, 161-165, 2015
32015
On zeros of derivatives of an entire function
MT Bordulyak, MM Sheremeta, YS Trukhan
Mat. Stud 25 (2), 141-148, 2006
32006
On l-index boundedness of the Blaschke product
YS Trukhan, MM Sheremeta
Mat. Stud 19 (1), 106-112, 2003
32003
Preservation of l-index boundedness of the Blaschke product under zeros shifts
YS Trukhan
Mat. Stud 25, 29-37, 2006
22006
On the boundedness of l-index of Blaschke product, Visnyk Lviv Univ
YS Trukhan
Ser. Mech. & Math 63, 143-147, 2004
22004
Boundedness of l-index of Blaschke product
YS Trukhan, MM Sheremeta
Mat. Stud 17, 127-137, 2002
22002
Close-to-convexity of polynomial solutions of a differential equation of the second order with polynomial coefficients of the second degree
M Sheremeta, Y Trukhan
Вісник Львівського університету. Серія механіко-математична, 2020
12020
Starlike and convexity properties for p-valent solutions of the Shah differential equation
MM Sheremeta, YS Trukhan
Matematychni Studii 48 (1), 14-23, 2017
12017
On meromorphically starlike functions of order and type , which satisfy Shah's differential equation
YS Trukhan, OM Mulyava
Carpathian Mathematical Publications 9 (2), 154-162, 2017
12017
Властивості розв'язків рівняння Вебера
ЮC Трухан, ММ Шеремета
Буковинський математичний журнал, 223-230, 2014
12014
On the solutions of some generalization of the Shah-type differential equation
M Sheremeta, Y Trukhan
Вісник Львівського університету. Серія механіко-математична, 2022
2022
Властивості аналітичних розв'язків трьох подібних диференціальних рівнянь другого порядку
MM Sheremeta, YS Trukhan
Carpathian Mathematical Publications 13 (2), 413-425, 2021
2021
Properties of analytic solutions of three similar differential equations of the second order.
S MM, T Yu S
Carpathian Mathematical Publications/Karpats' kė Matematičnė Publėkacėï 13 (2), 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20